# SDR 99ZZZX4214

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5057G
- Make and model: Bbavia 8KCAB
- Aircraft serial: 54679
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 71503
- Condition: Failed
- Location: Engine
- Part time: 2,276 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MOUNT TUBE WAS FOUND BROKEN IN TWO WHERE IT CROSSES ABOVE MAGNETOS CAUSING EXCESSIVE FLEXING OF ENGINE IN MOUNT.  AIRCRAFT WAS USED AS AN AEROBATIC TRAINER.
